# SDR 2021F00202

- Difficulty date: September 7, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: XAAMO
- Make and model: Boeing 737-800
- Aircraft serial: 43665
- Aircraft time: 24,555 hours, 9,064 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: K22138
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO PLATFORM BY RIGHT ENGINE OIL HIGH PRESSURE. AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXYING RIGHT ENGINE OIL HIGH PRESSURE SHOWED. MAINTENANCE PERSONNEL PERFORMED REVISION TO RIGHT ENGINE, DETECTING EXCEEDANCE ALERT ABOUT OIL-PRESS-HIGH; SO THE OIL SCAVENGE AND THE OIL SUPPLY TUBES WERE CHECKED WITHOUT DAMAGE NOR EVIDENCE OF LEAKS; CHIP DETECTORS AND SCAVENGE SCREENS INSPECTION WAS PERFORMED, WITHOUT DAMAGES; DIFFERENTIAL PRESSURE INDICATOR OF THE OIL FILTER SUPPLY WAS CHECKED, AFT OIL SUMP INSPECTION WAS PERFORMED, THE RIGHT ENGINE OIL PRESSURE SENSOR WAS REPLACED, TESTED CORRECT.
